# SDR ASAA2023072444268

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 52,536 hours, 15,774 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0010538
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 72,110 hours, 29,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED LOUD SQUEALING IN AFT GALLEY DURING CLIMB OUT. LASTED 7 MINUTES. PRESSURIZATION NORMAL. COMMUNICATION NORMAL. GROUNDED - YES. (RESOLVED ON W/O: 1962817 TASKCARD: N/R-00001 ) COULD NOT VERIFY SQUEALING IN AFT GALLEY, OLD STYLE OUTFLOW VALVE P/N 4063-19972-01AB HAD HISTORY OF MAKING SQUEALING NOISE. REMOVED OLD STYLE OUTFLOW VALVE AND INSTALLED NEW OUTFLOW VALVE P/N 21230-02AC WITH REF AMM 21-31-03. OPS CHECK GOOD. PRESSURIZED AC TO 3 AND NO SQUEALING NOTED. THIS CLEARED PLT SEAMC DAVE NOTIFIED.
